Alert archive / Texas / Wind Advisories in 2014

Wind Advisory 6, NWS Fort Worth, TX

March 11, 201446 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Mar 11, 2014, 3:39 AM CDT for 46 counties in Texas. It took effect at Mar 11, 2014, 10:00 PM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2014, 3:39 AM CDT (08:39 UTC)
In effect from
Mar 11, 2014, 10:00 PM CDT
Expired
Mar 12, 2014, 1:00 PM CDT
In force
15 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2014-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2014-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2334 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

501 
WWUS74 KFWD 110839
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
339 AM CDT TUE MAR 11 2014


TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111645-
/O.NEW.KFWD.WI.Y.0006.140312T0300Z-140312T1800Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
339 AM CDT TUE MAR 11 2014

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT
WEDNESDAY. 

* LOCATION...INCLUDING ALL OF NORTH AND CENTRAL TEXAS.

* WINDS...NORTH WINDS OF 25 TO 30 MPH...GUSTING TO 40 TO 45 MPH AT
  TIMES ARE EXPECTED BEHIND A STRONG COLD FRONT.

* TIMING...THE COLD FRONT WILL MOVE ACROSS THE RED RIVER AFTER
  SUNSET. THE STRONGEST WINDS WILL LAG BEHIND THE FRONT BY A
  COUPLE OF HOURS. THE LEADING EDGE OF THE FRONT IS EXPECTED TO
  REACH THE DFW AREA BEFORE MIDNIGHT AND SHOULD BE ACROSS THE
  TEMPLE/KILLEEN AREA A COUPLE OF HOURS LATER.

* IMPACTS...WHEN THE WINDS ARE AT THEIR STRONGEST...SUSTAINED AT
  30 MPH GUSTING TO 45 MPH...DRIVING WILL BECOME DIFFICULT FOR
  HIGH PROFILE VEHICLES...ESPECIALLY ON EAST TO WEST ORIENTED
  HIGHWAYS. OTHERWISE...ANY LIGHTWEIGHT OUTDOOR OBJECTS NOT
  PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND BY THESE STRONG
  WINDS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
5 follow-up statements
277 
WWUS74 KFWD 111241
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
741 AM CDT TUE MAR 11 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-112045-
/O.CON.KFWD.WI.Y.0006.140312T0300Z-140312T1800Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
741 AM CDT TUE MAR 11 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
1 PM CDT WEDNESDAY...

* LOCATION...INCLUDING ALL OF NORTH AND CENTRAL TEXAS.

* WINDS...NORTH WINDS OF 25 TO 30 MPH...GUSTING TO 40 TO 45 MPH 
  AT TIMES ARE EXPECTED BEHIND A STRONG COLD FRONT. 

* TIMING...THE COLD FRONT WILL MOVE ACROSS THE RED RIVER AFTER 
  SUNSET. THE STRONGEST WINDS WILL LAG BEHIND THE FRONT BY A 
  COUPLE OF HOURS. THE LEADING EDGE OF THE FRONT IS EXPECTED TO 
  REACH THE DFW AREA BEFORE MIDNIGHT AND SHOULD BE ACROSS THE 
  TEMPLE/KILLEEN AREA A COUPLE OF HOURS LATER. 

* IMPACTS...WHEN THE WINDS ARE AT THEIR STRONGEST...SUSTAINED AT 
  30 MPH GUSTING TO 45 MPH...DRIVING WILL BECOME DIFFICULT FOR 
  HIGH PROFILE VEHICLES...ESPECIALLY ON EAST TO WEST ORIENTED 
  HIGHWAYS. OTHERWISE...ANY LIGHTWEIGHT OUTDOOR OBJECTS NOT 
  PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND BY THESE STRONG 
  WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
928 
WWUS74 KFWD 112026
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
326 PM CDT TUE MAR 11 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-120430-
/O.CON.KFWD.WI.Y.0006.140312T0300Z-140312T1800Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
326 PM CDT TUE MAR 11 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
1 PM CDT WEDNESDAY...

* LOCATION...ALL OF NORTH AND CENTRAL TEXAS.

* WINDS...NORTH WINDS OF 25 TO 30 MPH...GUSTING TO 40 TO 45 MPH 
  AT TIMES ARE EXPECTED BEHIND A STRONG COLD FRONT. 

* TIMING...THE COLD FRONT WILL MOVE ACROSS THE RED RIVER AFTER
  SUNSET. THE STRONGEST WINDS WILL LAG BEHIND THE FRONT BY A
  COUPLE OF HOURS. THE LEADING EDGE OF THE FRONT IS EXPECTED TO
  REACH THE DFW AREA AROUND 10 PM AND THE WACO...TEMPLE...KILLEEN
  AREA A COUPLE OF HOURS LATER. THE STRONG AND GUSTY NORTH WINDS WILL
  CONTINUE THROUGH WEDNESDAY MORNING.

* IMPACTS...WHEN THE WINDS ARE AT THEIR STRONGEST...SUSTAINED AT
  30 MPH GUSTING TO 45 MPH...DRIVING WILL BECOME DIFFICULT FOR
  HIGH PROFILE VEHICLES...ESPECIALLY ON EAST TO WEST ORIENTED
  HIGHWAYS. OTHERWISE...ANY LIGHTWEIGHT OUTDOOR OBJECTS NOT
  PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND BY THESE STRONG
  WINDS. IF WEDNESDAY IS TRASH PICKUP DAY...WAIT UNTIL WEDNESDAY
  MORNING TO PLACE AT CURB SIDE AS WINDS TONIGHT WILL LIKELY TURN
  TRASH CANS OVER AND BLOW TRASH AND PAPER AROUND THE NEIGHBORHOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
486 
WWUS74 KFWD 120249
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
949 PM CDT TUE MAR 11 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121100-
/O.CON.KFWD.WI.Y.0006.140312T0300Z-140312T1800Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
949 PM CDT TUE MAR 11 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY...

* LOCATION...ALL OF NORTH AND CENTRAL TEXAS.

* WINDS...NORTH WINDS OF 25 TO 30 MPH...GUSTING TO 40 TO 45 MPH 
  AT TIMES ARE EXPECTED BEHIND A STRONG COLD FRONT. 

* TIMING...THE COLD FRONT EXTENDED SOUTHEAST OF A BONHAM TO DFW TO
  GOLDTHWAITE LINE AT LATE EVENING AND WILL MOVE THROUGH THE
  PALESTINE AND HEARNE AREAS BY 5 AM. WINDS WILL SHIFT TO THE
  NORTH NORTHWEST AND NORTH BEHIND THE FRONT. THE STRONG AND GUSTY
  NORTH WINDS WILL CONTINUE THROUGH MIDDAY WEDNESDAY.

* IMPACTS...WHEN THE WINDS ARE AT THEIR STRONGEST...SUSTAINED AT 
  30 MPH GUSTING TO 45 MPH...DRIVING WILL BECOME DIFFICULT FOR 
  HIGH PROFILE VEHICLES...ESPECIALLY ON EAST TO WEST ORIENTED 
  HIGHWAYS. OTHERWISE...ANY LIGHTWEIGHT OUTDOOR OBJECTS NOT 
  PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND BY THESE STRONG 
  WINDS. IF WEDNESDAY IS TRASH PICKUP DAY...WAIT UNTIL WEDNESDAY 
  MORNING TO PLACE AT CURB SIDE AS WINDS TONIGHT WILL LIKELY 
  TURN TRASH CANS OVER AND BLOW TRASH AND PAPER AROUND THE 
  NEIGHBORHOOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
237 
WWUS74 KFWD 121033
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
533 AM CDT WED MAR 12 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121800-
/O.CON.KFWD.WI.Y.0006.000000T0000Z-140312T1800Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
533 AM CDT WED MAR 12 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* LOCATION...ALL OF NORTH AND CENTRAL TEXAS.

* WINDS...NORTH WINDS OF 25 TO 30 MPH...GUSTING TO 40 TO 45 MPH 
  AT TIMES ARE EXPECTED BEHIND A STRONG COLD FRONT. 

* TIMING...CONTINUING THROUGH 1 PM TODAY.

* IMPACTS...WHEN THE WINDS ARE AT THEIR STRONGEST THIS
  MORNING...SUSTAINED AT 30 MPH GUSTING TO 45 MPH...DRIVING WILL
  BECOME DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ON EAST
  TO WEST ORIENTED HIGHWAYS. OTHERWISE...ANY LIGHTWEIGHT OUTDOOR
  OBJECTS NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND BY
  THESE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
861 
WWUS74 KFWD 121732
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1232 PM CDT WED MAR 12 2014


TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121845-
/O.EXP.KFWD.WI.Y.0006.000000T0000Z-140312T1800Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1232 PM CDT WED MAR 12 2014

...WIND ADVISORY WILL EXPIRE AT 1 PM CDT THIS AFTERNOON...

NORTHERLY WINDS HAVE FALLEN BELOW WIND ADVISORY CRITERIA OVER MOST
OF NORTH CENTRAL TEXAS AND WILL CONTINUE TO GRADUALLY SUBSIDE DURING
THE AFTERNOON HOURS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Mar 11, 3:28 AM CDT, 11 minutes earlier.

Area forecast discussion, Mar 11, 3:28 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
328 AM CDT TUE MAR 11 2014

.DISCUSSION...

IN THE SHORT TERM FORECAST THERE ARE TWO PRIMARY CONCERNS:

1. FIRE WEATHER DANGER WEST OF INTERSTATE 35 THIS AFTERNOON.

2. STRONG WINDS BEHIND A COLD FRONT LATE THIS EVENING THROUGH
WEDNESDAY MORNING.

WITH REGARDS TO FIRE WEATHER DANGER: WILL HOLD OFF ON ISSUING A
RED FLAG WARNING AT THIS TIME. FIRE WEATHER DANGER WILL BE HIGH TO
VERY HIGH WEST OF INTERSTATE 35 THIS AFTERNOON. CRITICAL OR
EXTREME FIRE WEATHER DANGER IS POSSIBLE FOR LOCATIONS GENERALLY
ALONG AND WEST OF A JACKSBORO TO LAMPASAS LINE IF WINDS ARE
STRONGER THAN FORECAST THIS AFTERNOON. LEVEL OF CONFIDENCE IN
HIGH FIRE DANGER IS HIGH. LEVEL OF CONFIDENCE IN EXTREME FIRE
WEATHER DANGER IS LOW.

WITH REGARDS TO THE STRONG WINDS BEHIND A COLD FRONT TONIGHT.
NORTH WINDS OF 25 TO 30 MPH...GUSTING TO 40 TO 45 MPH AT TIMES ARE
EXPECTED BEHIND THE COLD FRONT THROUGH SUNRISE. WINDS WILL BEGIN
TO DIMINISH IN INTENSITY FROM SUNRISE TO NOON ON WEDNESDAY. THE
LEVEL OF CONFIDENCE IN THESE STRONG WINDS IS HIGH...THEREFORE A
WIND ADVISORY WILL BE ISSUED FOR THE ENTIRE CWA FROM 10 PM THIS
EVENING TO NOON ON WEDNESDAY.

A FULL DISCUSSION INCLUDING REASONING AND THE REMAINDER OF THE
FORECAST WILL BE ISSUED LATER THIS MORNING.

CAVANAUGH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  85  42  57  36  62 /   5   0   0   0   0
WACO, TX              82  41  58  33  60 /   5   0   0   0   0
PARIS, TX             80  41  54  32  61 /   0   0   0   0   0
DENTON, TX            85  39  57  31  63 /   5   0   0   0   0
MCKINNEY, TX          83  39  56  31  63 /   5   0   0   0   0
DALLAS, TX            84  43  57  38  62 /   5   0   0   0   0
TERRELL, TX           81  42  57  33  60 /   5   0   0   0   0
CORSICANA, TX         81  44  57  35  60 /  10   0   0   0   0
TEMPLE, TX            82  42  59  33  60 /   5   0   0   0   0
MINERAL WELLS, TX     88  38  56  33  62 /   0   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 PM THIS EVENING TO 1 PM CDT WEDNESDAY FOR
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&
Hazardous weather outlook, Mar 11, 3:39 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
339 AM CDT TUE MAR 11 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-120845-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
339 AM CDT TUE MAR 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
SOUTHWEST WINDS OF 15 TO 20 MPH WILL COMBINE WITH RELATIVE
HUMIDITIES AS LOW AS 7 PERCENT TO PRODUCE HIGH FIRE DANGER THIS
AFTERNOON WEST OF A LINE FROM SHERMAN TO DALLAS TO MERIDIAN TO
LAMPASAS.

IN ADDITION...A WIND ADVISORY HAS BEEN ISSUED FOR ALL OF NORTH
TEXAS FOR THE OVERNIGHT HOURS. NORTH WINDS WILL REACH 30 MPH BEHIND
A COLD FRONT AND MAY GUST ABOVE 40 MPH...ESPECIALLY IN WESTERN
COUNTIES. LAWN FURNITURE...TRAMPOLINES...AND OTHER LIGHT OBJECTS
MAY BECOME AIRBORNE. HIGH PROFILE VEHICLES MAY BECOME DIFFICULT TO
CONTROL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE WIND ADVISORY WILL CONTINUE THROUGH 1 PM WEDNESDAY FOR ALL OF NORTH
TEXAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 5:46 PM CDTRed Flag WarningFWDDenton, Jack6 hr

Nearby

Wind Advisories in Texas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.